MAUDE Adverse Event Report: COOK INC THAL-QUICK CHEST TUBE SET; GBX CATHETER, IRRIGATION

COOK INC THAL-QUICK CHEST TUBE SET; GBX CATHETER, IRRIGATION
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6.Occupation: unknown.Pma/510(k) #: exempt this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that, during an inspection, the primary packaging of the thal-quick chest tube set was observed to be damaged.Two little holes were found in the back of the package.No patient contact was made.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation a review of the complaint history, device history record, instructions for use (ifu), manufacturing instructions, quality control, and specifications of the device, as well as an imaging review, were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, an imaging review was conducted for the pictures provided of the device packaging.The images confirmed two small holes along the seal, confirming the complaint.Additionally, a document based investigation evaluation was performed.Sufficient inspection activities have been established to identify this failure mode prior to distribution.A review of the device history record found no related nonconformances.A review of complaint reporting software found no other reported complaints for this lot.Compiling this information, there is no evidence that nonconforming product exists in house or in field.Based on the information provided, no returned product and the results of the investigation, a definitive cause could not be established.The appropriate personnel have been notified.Per the quality engineering risk assessment no further action is required.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
THAL-QUICK CHEST TUBE SET
Common Device Name
GBX CATHETER, IRRIGATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8680291
Report Number1820334-2019-01371
Device Sequence Number19286603
Product Code GBX
UDI-Device Identifier00827002041370
UDI-Public(01)00827002041370(17)210515(10)8885795
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/15/2021
Device Model NumberN/A
Device Catalogue NumberC-TQTS-2400
Device Lot Number8885795
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1